# SDR CA110810010

- Difficulty date: August 10, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 51,544 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 9022157021
- Part serial: 9631750
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) APPROX 45 MINUTES AFTER T/O, ECAM MESSAGE SHOWING CABIN PRESS EXCESS CABIN ALT.  CREW ELECTED TO DESCEND TO 10,000FT AND RETURN WITH OVERWEIGHT LANDING.  CPC 2 HAS JUST BEEN REPLACED.  CPC, NR2 INSTALLED, HAS A HISTORY OF THIS FAULT FROM PREVIOUS ACFT.  CPC 2 REPLACED AND CHECKED SERVICEABLE IAW AMM 21-31-34,  PB 401.  CABIN PRESSURE CONTROLLER: PN: 9022-15702-10, SN: 9631750.
